Couldn't find what you looking for?

TRY OUR SEARCH!

hi
i started bleeding about 7 days after the end of my period. it is almost like a regular period but a little lighter. i have been on birth control for yrs but have had many times throughout the past several yrs that i have had to stop it due to lack of insurance and such. i got back on birth control about 2 months ago and this month forgot to take it for about 4 days in a row after the end of my period. so i guess my question is why would i have another period 7 days after it just ended and could this have something to do with missing 4 days of the pill or could it be somthing else?

Loading...

Yes, this is probably related to missing these four pills. Breakthrough bleeding is a common experience in women who have just started taking the contraceptive pill, you started two months ago. You should continue taking the pill, but regularly this time and see what happens. Take care.
Reply

Loading...